Discussions that mention qvar

High & Low Blood Pressure board


[QUOTE=flowergirl2day;3676082]A new medication has been added to my assortment to help deal with an acute problem. Guess what it is?.....Lasix. How ironic is that? :dizzy:
So far, it has not made any difference whatsoever. I am in the bathroom every 15 minutes though, being on three diuretics now. :D

I thought it served me right for having made that suggestion in an earlier post to dump the Lasix.

FG
greetings flowergirl
i am so sorry that you have to add another med to your list. maybe the doctor has added the lasix to prevent fluid retention around the heart. although it may not be lowering your pressure, it is relieving you of extra fluid in your body that can cause damage. after a while of use, you will no longer have the running to the bathroom, or loosing rest because you have to relieve yourself. once i deleted sodas totally from my diet and cut back on sodium in foods, i rarely have edema or have to use the bathroom more than 4-5 times daily. did your dr. add the klor-con/potassuim supplement?

as of today, i am taking double dose of the verapamil. (verapamil 240 mgs twice daily along with the micardis 80 mg, cardura 8mg and lasix 80 mg 1xs daily as needed; levoxyl 25 mcg daily, albuterol, qvar 80 mcg 2 puffs 2xs daily, low aspirin 1x daily, prednisone 5 mg daily, plaquenil 200 mgs 2xs daily, vitamin c 500 mgs daily, vitamin b-12 shot monthly. i feel fine on the verapamil, but i have noticed that since started it twice daily, i have had bloody mucous from my left nostril. i have problems with chronic sinusitis and wonder if the blood is from the added verapamil or just my sinus.:confused:

i hope everyone wellness

peace and blessings ;)